# SDR SWAA2020040126837

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH. INBD SEAT TRACK STA. 638 - 639 UPPER LOCK LUG WORN / REMOVED DAMAGE FROM L/H INB SEAT TRACK STA 638-639 UPPER LUG IAW SRM 53-00-52-1A-1; EVALUATED MATERIAL LOSS OF .025' ALLOWED .020' FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1 USING TOOL # 21461 DUE 08/01/20. APPLIED EWIS IAW AMM 20-60-07-913-801 VERIFIED MATERIAL IAW 53-00-52-2R-3 P/N BAC1520-2779 ATAG# A15693 FABRICATED NEW SEAT TRACK IAW SRM 51-40-05-0G-0 AND SRM 53-00-52-2R-3 APPLED ALODINE IAW AMM 51-21-41-370-803 APPLIED PRIMER IAW SOPM 20-41-04 FIG 1 PG 7 INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-2R-3 AND SRM 51-40-02-0G-0
